# SDR UALA2010051201617

- Difficulty date: May 11, 2010
- Submitted: May 13, 2010
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 49,129 hours, 13,655 cycles
- Engine: Pwa PW2037
- System (JASC): 2450 · AC Power Distribution System
- Part: Bpcu
- Part number: 734285D
- Part serial: 49
- Condition: Failed
- Location: Electrical Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ADVANCING THROTTLE CAUSED BOTH LEFT AND RIGHT UTILITY BUS TO DROP OFF.  REPLACED BPCU, GROUND TEST OKAY.
